The inversion of Peano continua by analytic functions
Fundamenta Mathematicae, Tome 56 (1964) no. 3, pp. 301-311
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_56_3_301_311,
author = {G. Young},
title = {The inversion of {Peano} continua by analytic functions},
journal = {Fundamenta Mathematicae},
pages = {301--311},
year = {1964},
volume = {56},
number = {3},
doi = {10.4064/fm-56-3-301-311},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-56-3-301-311/}
}
G. Young. The inversion of Peano continua by analytic functions. Fundamenta Mathematicae, Tome 56 (1964) no. 3, pp. 301-311. doi: 10.4064/fm-56-3-301-311
Cité par Sources :